# SDR HKGA201910108023

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Chafed
- Location: Rt Wing
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE ATTACH ANGLE RIB AT INBOARD SIDE OF NACELLE IS CHAFED IN MULTIPLE AREAS. LOCATED AND DRILLED NEW ATTACH ANGLE AND INSTALLED NUTPLATES (IAW EMB120 SRM 51-40-02 REV 58). INSTALLED NEW L/E ATTACH ANGLE (IAW EMB120 SRM 51-40-02 REV 58).
